# SDR DALA1032065655

- Difficulty date: November 11, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 24,594 hours, 9,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE AFT LEFT OVERWING EMERGENCY EXIT LIGHT LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.  (2010-00851)
